# SDR CHQA20140704205

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 31,998 hours, 27,871 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,237 hours, 24,411 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102AU1AF
- Part serial: A54200
- Condition: Faulty
- Location: Nr 1
- Part time: 25,286 hours, 20,979 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A TAT 1 HEAT INOPERATIVE MSG IN FLIGHT.  THE CREW RETURNED THE ACFT TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE TAT 1 PROBE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
